# SDR CHQA200900264

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 19,317 hours, 14,362 cycles
- Engine: Allsn AE3007A
- Engine time: 18,313 hours, 17,449 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THE CREW RECEIVED A LG AIR/GND FAIL EICAS MESSAGE.  THE LANDING GEAR INDICATED 3 GREEN DOWN AND LOCKED WITH THE LEVER DOWN.  THE QRH WAS FOLLOWED AND THE ACFT RETURNED AND LANDED WITHOUT INCIDENT.  MX CLEANED AND INSPECTED THE LANDING GEAR PROX SWITCHES FOR THE WOW SYS AND THE AIR/GROUND MESSAGE WENT AWAY.  A TEST FLIGHT WAS PERFORMED AND NO FURTHER DEFECTS WERE NOTED.
